MAUDE Adverse Event Report: BIOMET 3I TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 3.8MM(P) 3MM(H); DENTAL ABUTMENT

BIOMET 3I TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 3.8MM(P) 3MM(H); DENTAL ABUTMENT
Catalog Number TEEHA333
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown/not provided.
 
Event or Problem Description
It was reported that the implant at tooth site #6 was removed due to a fractured abutment.Abutment fractured, implant removal.
 
Additional Manufacturer Narrative
Zimvie received one (1) portion / fragment of the teeha333, (tsv® bellatek® encode® emergence healing abutment 3.5mm(d) 3.8mm(p) 3mm(h)) for evaluation.Visual evaluation of the as returned devices identified the fractured abutment screw fragment stuck inside the implant.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1270104.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1270104 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture abutment¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rmf rm-00057-haz rev.21, the most likely root causes determined from the investigation are incorrect techniques used - customer error, or patient factors.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report d9: device availability g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 3.8MM(P) 3MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21228519
Report Number0001038806-2025-00181
Device Sequence Number15291456
Product Code NHA
UDI-Device Identifier00844868045724
UDI-Public(01)00844868045724(17)280722(10)1270104
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTEEHA333
Device Lot Number1270104
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient EthnicityNon Hispanic